Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
404 Publications
2007 | Book Review | LibreCat-ID: 51600
Hilgert, Joachim. “Procesi, C. Lie Groups (Springer, 2007).” JBer. DMV, 2007.
LibreCat
2007 | Journal Article | LibreCat-ID: 39947
Rösler, Margit. “Bessel Convolutions on Matrix Cones.” Compositio Mathematica 143, no. 03 (2007): 749–79. https://doi.org/10.1112/s0010437x06002594.
LibreCat
| DOI
2006 | Book Review | LibreCat-ID: 51577
Hilgert, Joachim. “Adler, M., P. Moerbeke, P. Vanhaecke. Algebraic Integrability, Painlevé Geometry and Lie Algebras (Springer, 2004).” JBer. DMV, 2006.
LibreCat
2006 | Book Review | LibreCat-ID: 51599
Hilgert, Joachim. “Stroppel, M. Topological Groups (EMS, 2006).” Zentralblatt Für Math., 2006.
LibreCat
2006 | Journal Article | LibreCat-ID: 39948
Rösler, Margit, and Michael Voit. “SU(d)-Biinvariant Random Walks on SL(d,C) and Their Euclidean Counterparts.” Acta Applicandae Mathematicae 90, no. 1–2 (2006): 179–95. https://doi.org/10.1007/s10440-006-9035-4.
LibreCat
| DOI
2005 | Book Chapter | LibreCat-ID: 51468
Hilgert, Joachim. “An Ergodic Arnold-Liouville Theorem for Symmetric Spaces.” In Twenty Years of Bialowieza: A Mathematical Antology, edited by S.T. Ali and et al. Singapore: World Scientific, 2005.
LibreCat
2005 | Journal Article | LibreCat-ID: 51410
Hilgert, Joachim, H. Movasati, and D. Mayer. “Transfer Operators for Gamma_0(n) and the Hecke Operators for the Period Functions of PSL(2,Z).” Math. Proc. Camb. Phil. Soc. 139 (2005): 81–116.
LibreCat
2005 | Book Review | LibreCat-ID: 51578
Hilgert, Joachim. “Dungey, N., A. Ter Elst, D. Robinson. Analysis on Lie Groups with Polynomial Growth (Birkhäuser, Boston, 2003).” JBer. DMV, 2005.
LibreCat
2005 | Journal Article | LibreCat-ID: 51409
Hilgert, Joachim, and A. Deitmar. “Cohomology of Arithmetic Groups with Infinite Dimensional Coefficient Spaces.” Documanta Math. 10 (2005): 199–216.
LibreCat
2005 | Journal Article | LibreCat-ID: 39951
Rösler, Margit, and Holger Rauhut. “Radial Multiresolution in Dimension Three.” Constructive Approximation 22, no. 2 (2005): 193–218. https://doi.org/10.1007/s00365-004-0587-0.
LibreCat
| DOI
2005 | Conference Paper | LibreCat-ID: 39949
Rösler, Margit, and MICHAEL VOIT. “Deformations of Convolution Semigroups on Commutative Hypergroups.” In Infinite Dimensional Harmonic Analysis III, 249–264. World Scientific Publ., 2005. https://doi.org/10.1142/9789812701503_0016.
LibreCat
| DOI
2004 | Book Chapter | LibreCat-ID: 51469
Hilgert, Joachim, and D. Mayer. “The Dynamical Zeta Function and Transfer Operators for the Kac-Baker Model.” In Complex Analysis and Dynamical Systems, edited by M. Agranowsky and et al., Vol. 364. Contemporary Mathematics, 2004.
LibreCat
2004 | Preprint | LibreCat-ID: 51548
Hilgert, Joachim, and A. Deitmar. “The Lewis Correspondence for Submodular Groups,” 2004.
LibreCat
| Download (ext.)
2004 | Journal Article | LibreCat-ID: 40320
Rösler, Margit, and Michael Voit. “Positivity of Dunkl’s Intertwining Operator via the Trigonometric Setting.” International Mathematics Research Notices, no. 63 (2004): 3379–3389. https://doi.org/10.48550/ARXIV.MATH/0405368.
LibreCat
| DOI
2003 | Journal Article | LibreCat-ID: 51411
Hilgert, Joachim, E.B. Vinberg, and A. Pasquale. “The Dual Horospherical Radon Transform as a Limit of Spherical Radon Transforms.” AMS Translations 210 (2003): 135–43.
LibreCat
2003 | Preprint | LibreCat-ID: 51550
Hilgert, Joachim, D. Mayer, and H. Movasati. “Transfer Operators for Γ0(n) and the Hecke Operators for the Period Functions for PSL(2,Z),” 2003.
LibreCat
| Download (ext.)
2003 | Preprint | LibreCat-ID: 51549
Hilgert, Joachim, and A. Deitmar. “Cohomology of Arithmetic Groups with Infinite Dimensional Coefficient Spaces,” 2003.
LibreCat
| Download (ext.)
2003 | Book Chapter | LibreCat-ID: 39956
Rösler, Margit. “Dunkl Operators: Theory and Applications.” In Lecture Notes in Mathematics, 93–135. Berlin, Heidelberg: Springer Berlin Heidelberg, 2003. https://doi.org/10.1007/3-540-44945-0_3.
LibreCat
| DOI
2003 | Journal Article | LibreCat-ID: 39957
Rösler, Margit. “A Positive Radial Product Formula for the Dunkl Kernel.” Transactions of the American Mathematical Society 355, no. 6 (2003): 2413–2438. https://doi.org/10.48550/ARXIV.MATH/0210137.
LibreCat
| DOI
2002 | Book Chapter | LibreCat-ID: 51470
Hilgert, Joachim. “Representation Theory of Lie Groups.” In Handbook on the Heart of Algebra, edited by A.V. Mikhalev and G.F. Pilz. Dordrecht: Kluwer, 2002.
LibreCat